| Model Number |
MMT-326A |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the reservoir had air bubble anomaly.Customer stated that lot of bubbles form when filling reservoirs, while leading to filling was taken a lot of time.No harm requiring medical intervention was reported.The device will not be returned for analysis.